RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1990, Volume 2, Number 10, Pages 141–156 (Mi mm2475)  

Computational methods and algorithms

On solving eiconal equation in vertically non-homogeneous strata

V. A. Il'in, A. I. Zhilayev, V. V. Tikhomirov

M. V. Lomonosov Moscow State University

Abstract: Existence and uniqueness of solution of the Cauchy problem for the eiconal equation is observed. An effective numerical method for time field expanding in vertically non-homogeneous gradient strata is proposed. Estimation of numerical method's initial data stability is obtained.

Full text: PDF file (1376 kB)

Bibliographic databases:
UDC: 517.95
Received: 17.10.1990

Citation: V. A. Il'in, A. I. Zhilayev, V. V. Tikhomirov, “On solving eiconal equation in vertically non-homogeneous strata”, Matem. Mod., 2:10 (1990), 141–156

Citation in format AMSBIB
\Bibitem{IliZhiTik90}
\by V.~A.~Il'in, A.~I.~Zhilayev, V.~V.~Tikhomirov
\paper On solving eiconal equation in vertically non-homogeneous strata
\jour Matem. Mod.
\yr 1990
\vol 2
\issue 10
\pages 141--156
\mathnet{http://mi.mathnet.ru/mm2475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1123438}
\zmath{https://zbmath.org/?q=an:0974.35533}


Linking options:
  • http://mi.mathnet.ru/eng/mm2475
  • http://mi.mathnet.ru/eng/mm/v2/i10/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:257
    Full text:99
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020